# SDR QXEA2012060600427

- Difficulty date: June 6, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 6,430 hours, 6,870 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE NOT WORKING WELL ON LANDING. REPLACED THE NR 3 AND NR 4 WHEEL SPEED TRANSDUCERS IAW AMM TASK 32-46-11-000-801 AND 32-46-11-400-801, TESTED GOOD. RETURNED TO SERVICE.
